# SDR DL757100201

- Difficulty date: October 14, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIL SAFE STRAP CORRODED, RT SIDE AT STA 900 CP53-232-01I / REPLACED FAIL SAFE STRAP AT SAT SAA REF NON ROUTINE CARD 141457.
